# SDR DALA2022120207728

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 IN REF. TO ROUTINE CARD 5211-3001-1R, STEP #3: MINIMUM EXTENSION PIN IS NOT CORRECT ON SNUBBER OF THE R1 PASSENGER DOOR.       ROTATORY SNUBBER OUT OF LIMITS WAS REPLACED WITH SERVICEABLE ROTATORY SNUBBER PER B757-200 AMM 52-11 AND AMDS. (2518767)
